# SDR P5CA9601097

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1372-1394
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE SKIN UNDER SEALING AT WINDOW FRAME AREA AT STRINGER 21 AND SHEARED RIVET ON ANCHOR NUT BETWEEN STRINGER 24 TO 25 AND BETW STA 1372 TO 1394 RT SIDE.  CORROSION REMOVED AREA TREATED PER SRM 51-10-01 AND 51-30-02.
